# SDR FDEA201905291181

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 41,495 hours, 16,585 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, JUMPSEATER REPORTED THAT RIGHT CREW ENTERY DOOR (R1) WAS BEEPING AND PRESSURE LIGHT WAS ON ABOVE 10,000 FEET. THERE WERE NO INDICATIONS  IN THE COCKPIT. ADJUST R1 DOOR LIMIT SWITCH 10WN REF. MM 52-73-13-05-01 FIGURE 501. OPS CHECKED GOOD, RETURN A/C TO SERVICE.
